A Case of Pulmonary Thromboembolism and Rhabdomyolysis During Therapy With Mirtazapine and Risperidone
J Clin Psychiatry 2006;67(5):835-835 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: Mirtazapine may be combined with antipsychotic drugs to treat depressive disorders complicated by psychosis.1 Mirtazapine is an effective and safe drug in this setting.2 We describe severe and life-threatening rhabdomyolysis and pulmonary thromboembolism in a patient receiving mirtazapine and risperidone.